# SDR QXEA200600904

- Difficulty date: March 30, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 12,121 hours, 9,054 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6229968001
- Part serial: 1268
- Condition: Malfunctioned
- Location: Yaw Damper
- Part time: 10,179 hours, 7,493 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX - FLIGHT 2525 - YD 1 INOP STATUS MESSAGE.  RETURNED TO THE GATE.  DEFERRED IAW MEL REF 22-22-1 PLACARD NR 355850, AIRCRAFT RETURNED TO SERVICE.  REPLACED THE YAW DAMPER LINEAR ACTUATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
